EconPapers    
Economics at your fingertips  
 

On generalized geometric programming problems with non-positive variables

Jung-Fa Tsai, Ming-Hua Lin and Yi-Chung Hu

European Journal of Operational Research, 2007, vol. 178, issue 1, 10-19

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0377-2217(06)00010-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:178:y:2007:i:1:p:10-19

Access Statistics for this article

European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati

More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ejores:v:178:y:2007:i:1:p:10-19